Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS New York, NY

March 7, 20229 counties in New York; Greater Bridgeport Planning Region, Connecticut; 5 counties in New Jersey

NWS New York, NY issued this severe thunderstorm warning at Mar 7, 2022, 8:52 PM EST for 9 counties in New York; Greater Bridgeport Planning Region, Connecticut; 5 counties in New Jersey. It was in force for 53 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2022, 8:52 PM EST (01:52 UTC)
Expired
Mar 7, 2022, 9:45 PM EST
In force
53 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Greater Bridgeport Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 101 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 9:00 PM ESTTSTM WND DMGChatham, NJMULTIPLE TREE LIMBS DOWN ON ROADWAYS. VIA SOCIAL MEDIA.
Mar 7, 9:00 PM ESTTSTM WND GST 62Chatham, NJ
Mar 7, 9:05 PM ESTTSTM WND DMG1 Nne Chatham, NJSNAPPED TREES AND BRANCHES IN AREA. ONE NEIGHBOR HAD A TREE UPROOTED AND ANOTHER HAD A LIMB FALL ON THEIR HOME. TIME ESTIMATED FROM RADAR.
Mar 7, 9:14 PM ESTTSTM WND DMG1 Se Fair Lawn, NJTREE AND WIRES REPORTED DOWN ON SOUTHERN DR NEAR 30TH ST IN FAIR LAWN. TIME ESTIMATED BY RADAR.
Mar 7, 9:20 PM ESTTSTM WND DMG1 Ne Tarrytown, NYMULTIPLE TREES AND WIRES REPORTED DOWN ON PARK AVE IN TARRYTOWN. TIME ESTIMATED FROM RADAR.
Mar 7, 9:20 PM ESTTSTM WND DMGCedar Grove, NJFALLEN TREE ON HOME.
Mar 7, 9:23 PM ESTTSTM WND DMGWesterleigh, NYLARGE TREE BRANCHES REPORTED DOWN.
Mar 7, 9:28 PM ESTTSTM WND DMGBay Ridge, NYFALLEN TREE ONTO HOME. TIME ESTIMATED BY RADAR.
Mar 7, 9:29 PM ESTTSTM WND GST 60Newark Airport, NJ52 KNOT GUST AT KEWR.
Mar 7, 9:35 PM ESTTSTM WND GST 591 Ssw Flatbush, NY59 MPH GUST AT BROOKLYN COLLEGE.
Mar 7, 9:44 PM ESTNON-TSTM WND GST 632 Nnw Rye Brook, NY55 KNOT GUST AT KHPN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 6:19 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2022-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2022-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 714 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
714 m²/s²
0-3 km storm-relative helicity
726 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS51 KOKX 080152
SVROKX
CTC001-NJC003-013-017-031-039-NYC005-047-059-061-071-081-085-087-119-
080245-
/O.NEW.KOKX.SV.W.0004.220308T0152Z-220308T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
852 PM EST Mon Mar 7 2022

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Southern Fairfield County in southern Connecticut...
  Hudson County in northeastern New Jersey...
  Passaic County in northeastern New Jersey...
  Union County in northeastern New Jersey...
  Bergen County in northeastern New Jersey...
  Essex County in northeastern New Jersey...
  Southeastern Orange County in southeastern New York...
  Queens County in southeastern New York...
  Richmond County in southeastern New York...
  Bronx County in southeastern New York...
  Kings County in southeastern New York...
  Rockland County in southeastern New York...
  Westchester County in southeastern New York...
  New York (Manhattan) County in southeastern New York...
  Western Nassau County in southeastern New York...

* Until 945 PM EST.

* At 852 PM EST, severe thunderstorms were located along a line
  extending from near Warwick to near Peapack And Gladstone to near
  White House Station to Dublin, moving east at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Warwick and Greenwood Lake around 855 PM EST.
  Ringwood and Sloatsburg around 900 PM EST.
  Suffern around 905 PM EST.
  Plainfield and Summit around 910 PM EST.
  New City and Millburn around 915 PM EST.
  Newark and Elizabeth around 920 PM EST.
  Jersey City and Bayonne around 925 PM EST.
  Hoboken and The Verrazano Narrows Bridge around 930 PM EST.
  Stamford and Flatbush around 935 PM EST.
  Jamaica and New Canaan around 940 PM EST.
  Norwalk and Valley Stream around 945 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter such as an
interior room, a bathroom, closet or basement.

&&

LAT...LON 4049 7427 4050 7428 4050 7426 4060 7422
      4060 7446 4090 7434 4091 7427 4100 7430
      4104 7450 4120 7437 4124 7444 4129 7441
      4126 7323 4106 7336 4090 7374 4086 7375
      4092 7359 4093 7351 4057 7367 4056 7401
TIME...MOT...LOC 0152Z 274DEG 50KT 4122 7438 4071 7471 4068 7474 4037
7523

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JE
1 follow-up statement
852 
WWUS51 KOKX 080226
SVSOKX

Severe Weather Statement
National Weather Service New York NY
926 PM EST Mon Mar 7 2022

NJC013-031-NYC071-080235-
/O.CAN.KOKX.SV.W.0004.000000T0000Z-220308T0245Z/
Passaic NJ-Essex NJ-Orange NY-
926 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR PASSAIC...ESSEX AND
SOUTHEASTERN ORANGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EST for
northeastern New Jersey...and southeastern New York.

LAT...LON 4050 7428 4060 7422 4060 7427 4069 7419
      4070 7411 4074 7417 4085 7412 4126 7384
      4126 7323 4106 7336 4097 7365 4090 7374
      4086 7375 4086 7366 4092 7356 4093 7351
      4057 7367 4056 7401 4060 7403 4054 7410
TIME...MOT...LOC 0225Z 274DEG 50KT 4119 7382 4068 7415 4065 7418 4034
7467

$$

CTC001-NJC003-017-039-NYC005-047-059-061-081-085-087-119-080245-
/O.CON.KOKX.SV.W.0004.000000T0000Z-220308T0245Z/
Fairfield CT-Hudson NJ-Union NJ-Bergen NJ-Westchester NY-Queens NY-
Richmond NY-Bronx NY-Kings NY-Rockland NY-New York (Manhattan) NY-
Nassau NY-
926 PM EST Mon Mar 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR SOUTHERN FAIRFIELD...HUDSON...SOUTHEASTERN UNION...SOUTHEASTERN
BERGEN...WESTCHESTER...QUEENS...RICHMOND...BRONX...KINGS...
ROCKLAND...NEW YORK (MANHATTAN) AND WESTERN NASSAU COUNTIES...

At 925 PM EST, severe thunderstorms were located along a line
extending from near Ossining to near Bayonne to Elizabeth to
Princeton, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

These severe storms will be near...
  Jersey City and Bayonne around 930 PM EST.
  Coney Island and Crown Heights around 935 PM EST.
  Stamford and Flatbush around 940 PM EST.
  Jamaica and Norwalk around 945 PM EST.
  Valley Stream and Lynbrook around 950 PM EST.
  Long Beach and Garden City around 955 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter, such as an
interior room, a bathroom or closet or basement.

&&

LAT...LON 4050 7428 4060 7422 4060 7427 4069 7419
      4070 7411 4074 7417 4085 7412 4126 7384
      4126 7323 4106 7336 4097 7365 4090 7374
      4086 7375 4086 7366 4092 7356 4093 7351
      4057 7367 4056 7401 4060 7403 4054 7410
TIME...MOT...LOC 0225Z 274DEG 50KT 4119 7382 4068 7415 4065 7418 4034
7467

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:57 PM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 7, 6:57 PM EST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service New York NY
657 PM EST Mon Mar 7 2022

.SYNOPSIS...
A cold front crosses the area tonight. High pressure builds
from the west on Tuesday before sliding offshore Tuesday night.
A wave of low pressure develops along a frontal boundary in the
Lower Appalachian and Mid Atlantic states and will pass south,
then east of Long Island Wednesday into Wednesday night. Weak
high pressure will follow on Thursday and remain in control as
it develops north of the region into Friday. A complex and
strengthening frontal system approaches Friday night and moves
across on Saturday. High pressure returns and settles to the
south Sunday before moving offshore on Monday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A severe thunderstorm watch has been issued for the western half
of the area, which includes all of the Lower Hudson Valley and
NYC (excludes Long Island), and Northeast NJ until 11 pm. A fast
moving line of showers with a few thunderstorms will move
quickly west to east. This will be a shallow convective line,
but will be capable of producing wind gusts at or just above 60
mph. The wind advisory continues for the entire area through 4
am.

Low pressure west of the area will continue to move off to the
northwest, dragging a cold front across the Tri-State area this
evening into tonight. Ahead of the front, gusty southwest flow
is beginning to develop in response to a strengthening low level
jet. In collaboration with neighboring offices, issued a Wind
Advisory for this evening into tonight for the entire forecast
area. Southwest winds will initially gust to 30-40 mph this
evening ahead of the front followed by a period of 45-50 mph
gusts out of the northwest along and immediately behind the
front later tonight.

In terms of convective potential, high resolution models
continue to depict the potential for one or more convective
lines to develop and move across portions of the area late this
afternoon into this evening, generally between about 5-9 pm. The
best chance for any thunderstorms and stronger convection
remains across northeast New Jersey into New York City where
temperatures were able to rise into the 70s this afternoon,
resulting in greater instability. Further north and east, cooler
temperatures and a more stable atmosphere should serve to limit
the thunder potential. The greatest threat with any
thunderstorms this evening is the potential for strong gusty
winds. Even in the absence of any thunder, showers could still
help mix down stronger winds from aloft. SPC's latest convective
outlook places the entire forecast area in a Marginal Risk for
severe weather to account for this potential. Any showers/storms
could also produce a brief period of heavy rain as precipitable
water values rise above 1" this evening, but given the
relatively dry antecedent conditions the overall risk of
flooding should be limited.

The front should clear the coast around or shortly after
midnight, bringing any lingering precipitation to an end. In the
wake of the front winds will shift to the northwest and remain
gusty, although winds will begin to diminish towards daybreak.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A noticeably cooler day is expected on Tuesday with highs near
normal, in the mid to upper 40s. Northwest winds will continue
to subside through the day as high pressure builds from the
west. That high will quickly shift offshore Tuesday night ahead
of the next system approaching the region from the southwest.
This will result in increasing mid and high level clouds and
perhaps a slight chance of precipitation before daybreak across
far southwestern portions of the region.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A SW flow aloft will dominate to begin the period and continue
throughout much of the long term period. Embedded mid level
shortwaves along with isentropic lift ensues quickly Wednesday
morning as low pressure emanating out of Lower Appalachia races
quickly northeast. With high pressure retreating northeast look
for precip to become a bit steadier into the mid and late
morning. It should continue through the afternoon. Look for snow
at the very onset, but as temperatures warm slightly with a
higher sun angle this time of year and a light onshore flow gets
going look for wet snow to go to a wintry mix. Temperatures
profiles are very close in the PBL for frozen versus liquid, so
even if a wintry mix and rain does end up being more in the form
of snow it would be difficult for it to accumulate with the
ground being warmer from the latest round of warmer weather.
Also, the precip likely does not get very intense as this storm
system will not intensify much and appears to lack the dynamics
to generate enough dynamic cooling down to the surface to make
it a more frozen type event across the city and the coast. Thus
the current thinking has snowfall totals in the light coating to
an inch range, although inland spots may get a bit more if
steadier precip for a longer duration gets into far northern
zones. This is something to keep an eye on in subsequent
forecast cycles.

Towards Wednesday evening the mid levels dry out quickly and
the winds will become more north and northwesterly. As the low
pulls away look for some partial clearing, although clouds will
hang around for a portion of Wednesday night as any snow showers
should end with weak high pressure building into the first half
of Thursday. The high will then redevelop per say to the north
Thursday night into Friday with dry conditions. It should remain
dry into Friday with cloud cover overall beginning to increase,
especially into the afternoon as a trough swinging through the
Northern Plains attempts to interact with a trough swinging
through Texas. Some phasing is expected to take place with
baroclinicity increasing off to the west along what should be a
strengthening cold front. This boundary will draw closer later
Friday and Friday night. This will lead to an increase in clouds
on Friday, with rain likely developing from west to east Friday
night with the front drawing closer. With a southerly flow
ahead of this boundary all precipitation is expected to be in
the from of plain rain. The triple point track is difficult to
determine this far out, but the model consensus has it tracking
over or close to the region and perhaps just off to the west.
This should result in at leas a moderate rainfall across the
area for Friday night into early Saturday, perhaps on the order
of a half inch to one inch. This system should be progressive
enough to preclude rainfall amounts of well over an inch. Behind
the front it will turn sharply colder as it dries out quickly
for later Saturday and Saturday night. The colder air could rush
in quickly enough that the precip could possibly end as some
light snow and snow showers across interior sections. In any
event, drier and colder conditions are expected for the second
half of the weekend. The dry weather is expected to last into
Monday with a return flow out of the south resulting in milder /
warming temperatures overall.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Cold front moves through the terminals from approx 02-04z
tonight.

Mainly VFR, however MVFR in a line of showers along the cold
front. Westerly gusts with this line around 40 kt, potentially
even higher. Still gusty behind the line of showers but gusts
will gradually diminish through the night - still around 25 kt
from the WNW by the Tuesday morning push.

LLWS with winds around 50kt at 2kft ahead of the cold front.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Timing of line of showers may be off by 30 minutes to an hour.
A slight chance of thunder with this oncoming line of showers
with a peak gust 45-50 kt possible/.

.OUTLOOK FOR 00Z WEDNESDAY THROUGH SATURDAY...
.Tuesday night...VFR with decreasing winds.
.Wednesday...MVFR or lower with a wintry mix possible.
.Thursday...VFR.
.Friday...VFR, then MVFR or lower possible late.
.Saturday...MVFR or lower possible.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Expanded the Gale Warning westward to the western ocean zones
out to Sandy Hook as a period of gusts 35 mph or higher is
expected this evening into tonight. Elsewhere on the non-ocean
waters, a Small Craft Advisory remains in effect on all waters
as gusty southwest winds this evening will shift quickly to the
northwest behind an approaching cold front and continue to gust
to 25 kt through the night. Seas on the ocean will increase to
8-14 feet this evening before slowly decreasing towards
daybreak.

Both winds and seas will subside on Tuesday as high pressure builds
towards the waters, with winds falling below SCA levels on all
waters by Tuesday afternoon. Ocean seas will remain elevated
into early Tuesday night, especially east of Moriches Inlet,
before falling below 5 ft.

A period of sub-SCA conditions then expected Wednesday through
Friday with the pressure gradient being relatively weak.
Although a period of 4 ft seas looks likely for portions of the
ocean waters late Wed. night into Thursday. Winds and seas will
increase as southerly flow increases ahead of the next strong
frontal system approaching towards the end of the week. Seas and
winds should begin to ramp up Friday night. SCA conditions are
probable across the ocean waters Friday night. Gale and Small
craft conditions will then become more widespread on Saturday
and into Saturday night. At this point in time Gales are
beginning to look likely for the ocean waters and possibly even
the eastern non-ocean waters, with higher end small craft
conditions likely for the western non-ocean waters.

&&

.HYDROLOGY...
A brief period of heavy rain is possible with any showers and
storms this evening as precipitable water values increase to
above 1". Given the dry antecedent conditions, the overall
flooding threat should be very limited, although can't rule out
a few isolated issues in urban areas.

A storm system for the beginning of the weekend will likely
bring moderate, and perhaps even a period of heavy rain. Any
hydrologic impacts are difficult to determine this far out, but
appear to be unlikely at this time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 4 AM EST Tuesday for CTZ005>012.
NY...Wind Advisory until 4 AM EST Tuesday for NYZ067>075-078>081-
     176>179.
NJ...Wind Advisory until 4 AM EST Tuesday for NJZ002-004-006-
     103>108.
MARINE...Small Craft Advisory until 1 PM EST Tuesday for ANZ331-332-335-
     338-340-345.
     Gale Warning until 7 AM EST Tuesday for ANZ350-353-355.

&&

SYNOPSIS...FEB/JE
NEAR TERM...FEB/JE
SHORT TERM...FEB
LONG TERM...JE
AVIATION...JC/JMC
MARINE...FEB/JE
HYDROLOGY...FEB/JE
Hazardous weather outlook, Mar 7, 4:10 PM EST, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
410 PM EST Mon Mar 7 2022

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-082115-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
410 PM EST Mon Mar 7 2022

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-082115-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
410 PM EST Mon Mar 7 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ355-082115-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
410 PM EST Mon Mar 7 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Gale conditions are possible on the ocean waters on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-082115-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
410 PM EST Mon Mar 7 2022

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

In addition, gale conditions are possible on the ocean waters again
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 8:00 PM ESTSevere Thunderstorm WarningOKXOrange60 min
Mar 7, 9:01 PM ESTSevere Thunderstorm WarningOKXOrange, Putnam, Westchester59 min
Mar 7, 9:08 PM ESTSpecial Marine WarningOKX67 min
Mar 7, 9:44 PM ESTSevere Thunderstorm WarningOKXKings, Nassau, Queens, Suffolk25 min
Mar 7, 10:20 PM ESTSpecial Marine WarningOKX55 min
Mar 8, 3:50 PM ESTWinter Weather AdvisoryOKXOrange27 hr

Nearby

Severe Thunderstorm Warnings in New York, 2022Severe Thunderstorm Warnings in New Jersey, 2022Severe Thunderstorm Warnings in Connecticut, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.